# SDR SWIA201127910

- Difficulty date: September 17, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 28,597 hours, 40,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FORWARD FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 5314)  REPAIRED BROKEN WIRE ON 2 FORWARD EMERGENCY LIGHTS.
